Medicine - Klonopin Withdrawal?!?
- 16 May 2014 by Hollywood1987
- 1 Aug 2014
- klonopin, anxiety, panic disorder, withdrawal, doctor, medicine, insurance, prescription, medication
... normally take 2MG daily but if my anxiety gets worse I take 3MG (as my dr has prescribed). I moved out of state and lost my insurance... So no more doctor or medications! In order to keep my medication as long as possible I cut back to 1MG a day (before bed). The first week I felt fine but now then I started feeling worse (higher anxiety, dizzy spell, loss of appetite, lack of motivation and tiredness, headache... ) Even though the first week was good can this be the start of withdrawals or is it just rebound anxiety? And if so how long should it last? Also as I mentioned I have no insurance or doctor (until August)... What should I do? Will a doctor prescribe Klonopin to a first time patient? Last question :) I have always been on the actual brand name (blue pill with K cut out)... If I started taking generic clonazepam would it work as well?
Thanks for the help... Means a lot to me
Added 16 May 2014:
Sorry not sure why the beginning is cut off but I have been on this dose for about 2 1/2 years...I want to go back to 2MG so bad right bow but at the same time I want this to get better and be able to live my life benzo free :) Just not sure if right now is the time or if I should wait for the assistance from a dr
When you go to a dr, take your pill bottle with you, so he can see it was prescribed for you. Also try to get your records from your old dr. You are probably experiencing both withdrawal and your anxiety returning. Generics generally work as well, however it is possible to find one brand that doesn't. You don't know until you try it.I would certainly bite the bullet and see a dr even if its self pay because if you get too bad without the med, you could loose your new job.
Thanks Kaismama! If I stay at 1MG any idea how long this will last? I have been doing a little research about titration and other methods of careful withdrawal, but if I can safely stay a 1MG and then cut back from there with the help of a doctor that would be great!
Also, I do have 1MG lorazepam as needed... Not sure if I should take one occasionally or if that will only make things worse :(
I would definitely try to taper off extremely slowly, especially since you are having trouble with reducing it by 1/2 or 2/3 of your past dose. I took months to go off of my Klonopin by reducing it 1/4 at a time and then waiting a month to get over the severe depression that overtook me. Then when it would subside, then I would taper it down again. You may be able to taper down more quickly, but you made an extreme tapering down. So yes, I would take another benzo to taper off more slowly until you see a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2010 • 2 answers
Posted 17 Aug 2013 • 2 answers
Posted 18 Sep 2014 • 14 answers
Posted 1 Feb 2015 • 3 answers
Posted 20 Jun 2015 • 2 answers